Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 169, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 4, 2012, 10:47 PM CDT for 4 counties in Iowa. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2012, 10:47 PM CDT (03:47 UTC)
- Expired
- Sep 4, 2012, 11:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Humboldt County, IA, Kossuth County, IA, Palo Alto County, IA, Pocahontas County, IA
The radar
The Des Moines radar (KDMX), 130 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 10:57 PM CDT | TSTM WND DMG | 3 W West Bend, IA | LARGE TREE SNAPPED. |
| Sep 4, 11:01 PM CDT | TSTM WND DMG | 1 W West Bend, IA | LARGE TREE SNAPPED. |
| Sep 4, 11:02 PM CDT | TSTM WND DMG | Rolfe, IA | A LARGE TREE FELL AND TOPPLED POWER LINES IN THE TOWN OF ROLFE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 10:19 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.8 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2236 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 2432 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
429
WUUS53 KDMX 050347
SVRDMX
IAC091-109-147-151-050430-
/O.NEW.KDMX.SV.W.0169.120905T0347Z-120905T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1047 PM CDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
SOUTHWESTERN KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
SOUTHEASTERN PALO ALTO COUNTY IN NORTHWEST IOWA...
POCAHONTAS COUNTY IN NORTHWEST IOWA...
* UNTIL 1130 PM CDT
* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHWEST OF EMMETSBURG TO 6 MILES SOUTHEAST OF
LAURENS TO 8 MILES SOUTHEAST OF NEWELL...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...HAVELOCK...MALLARD...PLOVER...RODMAN...ROLFE...
PALMER...WEST BEND...GILMORE CITY...BRADGATE...OTTOSEN...BODE...
PIONEER...RUTLAND AND LIVERMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4265 9426 4264 9444 4263 9445 4259 9490
4277 9482 4303 9476 4307 9411
TIME...MOT...LOC 0347Z 257DEG 37KT 4307 9471 4280 9472
4254 9485
WIND...HAIL 60MPH <.75IN
$$
SKOW3 follow-up statements
889
WWUS53 KDMX 050415
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1115 PM CDT TUE SEP 4 2012
IAC091-109-147-151-050430-
/O.CON.KDMX.SV.W.0169.000000T0000Z-120905T0430Z/
POCAHONTAS IA-PALO ALTO IA-KOSSUTH IA-HUMBOLDT IA-
1115 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HUMBOLDT...SOUTHWESTERN KOSSUTH...SOUTHEASTERN PALO ALTO AND
POCAHONTAS COUNTIES UNTIL 1130 PM CDT...
AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF ALGONA TO 11 MILES NORTHWEST OF HUMBOLDT TO
MANSON...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
BODE...PIONEER AND RUTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4307 9411 4265 9425 4262 9470 4271 9484
4303 9476
TIME...MOT...LOC 0416Z 257DEG 37KT 4311 9430 4284 9432
4259 9445
WIND...HAIL 60MPH <.75IN
$$
SKOW000
WWUS53 KDMX 050423
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1123 PM CDT TUE SEP 4 2012
IAC147-050434-
/O.CAN.KDMX.SV.W.0169.000000T0000Z-120905T0430Z/
PALO ALTO IA-
1123 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALO ALTO COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4265 9425 4262 9469 4288 9444 4305 9443
4307 9411
TIME...MOT...LOC 0424Z 257DEG 37KT 4310 9417 4283 9420
4258 9434
$$
IAC091-109-151-050430-
/O.CON.KDMX.SV.W.0169.000000T0000Z-120905T0430Z/
POCAHONTAS IA-KOSSUTH IA-HUMBOLDT IA-
1123 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HUMBOLDT...SOUTHWESTERN KOSSUTH AND EAST CENTRAL POCAHONTAS COUNTIES
UNTIL 1130 PM CDT...
AT 1121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ALGONA TO 7 MILES NORTH OF HUMBOLDT TO 9 MILES EAST OF MANSON...
MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL HUMBOLDT AND SOUTHERN KOSSUTH
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.
&&
LAT...LON 4265 9425 4262 9469 4288 9444 4305 9443
4307 9411
TIME...MOT...LOC 0424Z 257DEG 37KT 4310 9417 4283 9420
4258 9434
WIND...HAIL 60MPH <.75IN
$$
SKOW225
WWUS53 KDMX 050425
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1125 PM CDT TUE SEP 4 2012
IAC091-109-151-050436-
/O.EXP.KDMX.SV.W.0169.000000T0000Z-120905T0430Z/
POCAHONTAS IA-KOSSUTH IA-HUMBOLDT IA-
1125 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HUMBOLDT...
SOUTHWESTERN KOSSUTH AND EAST CENTRAL POCAHONTAS COUNTIES WILL EXPIRE
AT 1130 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
LAT...LON 4265 9425 4262 9469 4288 9444 4305 9443
4307 9411
TIME...MOT...LOC 0426Z 257DEG 37KT 4308 9413 4281 9416
4256 9431
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:22 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Sep 4, 6:22 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 622 PM CDT TUE SEP 4 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... PRIMARY CONCERN TONIGHT WILL BE CONVECTIVE TRENDS BUT CONFIDENCE IN THAT EVOLUTION IS DECREASING AS MOST MODELS...HIGH RES EXPLICIT AND PARAMETERIZED...ARE CURRENTLY OVERZEALOUS IN THEIR DEPICTION OF PRECIP. PRESENT SITUATION HAS 80KT JET FROM ROCKIES INTO IA ENHANCING DEEP/EFFECTIVE SHEAR. LITTLE IN THE WAY OF LARGE SCALE FORCING NOTED IMMEDIATELY UPSTREAM HOWEVER WITH RAP ANALYSIS AND WATER VAPOR IMAGERY FAIRLY BENIGN. ONLY SIGN OF LARGER SCALE UPWARD VERTICAL MOTION /UVM/ SEEMS TO BE ACROSS CENTRAL NE NEAR H85/H7 SHORT WAVE PER VISIBLE IMAGERY. OUR FORECAST AREA SEEMS PRIMED FOR DEVELOPMENT THERMODYNAMICALLY WITH UNCAPPED 2000-4000 J/KG MLCAPES. HOWEVER SPOTTY CONVERGENCE AND LITTLE TO NO UVM OVERHEAD HAVE RESULTED IN NO DEVELOPMENT AS OF YET. SMALL CELL ALONG HIGHWAY 20 DISSIPATED WHICH IS A SIGNAL THAT WE ARE NOT READY TO GO SURFACE BASED AND/OR HAVE INSUFFICIENT UPPER LEVEL SUPPORT. AT THE MOMENT FEEL THAT CONVECTIVE INITIATION IS GOING TO WAIT FOR AFOREMENTIONED NE UVM ALONG WITH INCREASED SYNOPTIC SCALE FORCING AHEAD OF MT/DAKOTAS SHORT WAVE AS IT MOVES EAST THIS EVENING. ECMWF/GFS QG FORCING INCREASES AS IT REACHES MN BY 06Z. 18Z RAP SUGGESTS WEAKLY CAPPED ELEVATED CAPES 2000 J/KG OR MORE WILL BE IN PLACE AND CERTAINLY CAPABLE OF SUPPORTING SEVERE WEATHER CONSIDERING OUR PROXIMITY TO THE JET. DCAPES SHOULD REMAIN QUITE HIGH OVERNIGHT WITH SOUNDINGS SHOWING PLENTY OF DRY AIR BELOW 3KM. THUS EXPECT NE CONVECTION TO SLOWLY DEVELOP AND MATURE AS IT REACHES IA MUCAPE AXIS WITH DAMAGING WINDS AND HAIL QUITE POSSIBLE. .LONG TERM /WEDNESDAY THROUGH TUESDAY/... FORECAST CONCERNS FOR WEDNESDAY WILL DEAL WITH A STRONG COLD FRONT PUSHING ACROSS THE FORECAST AREA DURING THE MORNING AIDED BY A POTENT SHORT WAVE SWEEPING ACROSS THE NORTHERN PLAINS INTO IA. MOST OF THE CAPE AND SHEAR ARE AHEAD OF THE BOUNDARY SO ONGOING CONVECTION FROM THE OVERNIGHT WILL AFFECT THE EASTERN HALF OR SO OF THE FORECAST AREA. BEHIND THE FRONT MUCH COOLER AND DRIER AIR WILL PUSH INTO CENTRAL IOWA DURING THE AFTERNOON SO ANY THUNDERSTORM THREAT IN THE AFTERNOON WILL BE CONFINED TO THE FAR SOUTHEAST PORTION OF CENTRAL IOWA ON EAST. BEYOND WEDNESDAY WE BEGIN OUR SLIDE IN TEMPS AS HIGH PRESSURE BUILDS IN WEDNESDAY NIGHT THROUGH LATE THURSDAY. WARM ADVECTION OCCURS THURSDAY NIGHT AHEAD OF THE NEXT SYSTEM TO AFFECT THE AREA. ON FRIDAY THETA ADVECTION INCREASES AND A SECOND SHORT WAVE ROTATES THROUGH THE NORTHERN AND CENTRAL PLAINS BRINGING AND ANOTHER FRONT WILL PUSH ACROSS IOWA BRINGING A REINFORCING SHOT OF COLD AIR. SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR WITH THIS FOLLOWED BY SOME VERY COOL AIR. TEMPERATURES OVER THE WEEKEND WILL ACTUALLY BE BELOW NORMAL BUT IT WILL BE DRY. && .AVIATION...05/00Z AFTERNOON CONVECTIVE DEVELOPMENT OCCURRED NE AND WEST OF SITES...THEREFORE HAVE DELAYED ONSET OF PRECIPITATION UNTIL LATER...WHEN DEVELOPMENT IN NEBRASKA PUSHES EAST INTO AREA. HAVE ONLY INCLUDED TS MENTION AT KFOD AND KDSM WITH DELAY IN TIMING...BUT COULD SEE AT ALL SITES. CEILINGS WILL REMAIN PRIMARILY VFR WITH HIGH BASED STORMS...BUT COULD SEE PERIODS OF MVFR OR LOWER CEILINGS IF STORMS AFFECT SITES. NOT ENOUGH CONFIDENCE TO INCLUDE MENTION ATTM. AS SYSTEM PUSHES EAST...CONDITIONS WILL BE DRY WITH VFR CEILINGS WEDNESDAY AFTERNOON. HOWEVER...WINDS WILL BE GUSTY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SMALL LONG TERM...FAB AVIATION...AWB
Hazardous weather outlook, Sep 4, 3:39 PM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 339 PM CDT TUE SEP 4 2012 IAZ004>007-015>017-023>028-033>039-044>050-057>061-070>073-051100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS- ADAIR-MADISON-WARREN- 339 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON FAR NORTHEAST...AND THEN ACROSS WESTERN IOWA DURING THE EVENING PROGRESSING EASTWARD INTO THE STATE OVERNIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH THE MAIN THREATS DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY. AT THIS TIME...ANY THREAT FOR SEVERE WEATHER APPEARS QUITE LIMITED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT. IAZ062-074-075-081>086-092>097-051100- POWESHIEK-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 339 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS MAY CONTINUE INTO WEDNESDAY...WITH ADDITIONAL STORMS THURSDAY NIGHT INTO FRIDAY. AT THIS TIME...ANY THREAT FOR SEVERE WEATHER APPEARS LIMITED. .SPOTTER INFORMATION STATEMENT... SOME BRIEF SPOTTER ACTIVATION IS POSSIBLE TONIGHT. SMALL
In the hours before
Special weather statement, Sep 4, 10:08 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1008 PM CDT TUE SEP 4 2012 IAZ005-015-023-024-033>035-044-045-050330- CALHOUN-CARROLL-CRAWFORD-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER- 1008 PM CDT TUE SEP 4 2012 ...GUSTY WINDS WILL AFFECT THE AREA FROM THUNDERSTORMS WELL TOT HE NORTHWEST... AT 1003 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 69 MILES NORTH OF CARROLL TO 36 MILES NORTH OF CARROLL TO 37 MILES WEST OF DENISON... MOVING SOUTHEAST AT 50 MPH. THOUGH THESE STORMS WILL REMAIN TO THE NORTH OF THE AREA FOR THE MOST PART...WINDS OF UP TO 50 MPH CAN BE EXPECTED TO EXTEND WELL AHEAD OF THE STORMS. LOCATIONS IMPACTED INCLUDE... SCHLESWIG... SAC CITY... RODMAN... POCAHONTAS... PLOVER... FONDA... CHARTER OAK... WHITTEMORE... WEST BEND... LYTTON... LAKE VIEW... KIRON... YETTER... WALL LAKE... ROLFE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Sep 4, 10:35 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1035 PM CDT TUE SEP 4 2012 IAZ005-006-015-016-023>025-033>036-044>046-057-050430- AUDUBON-CALHOUN-CARROLL-CRAWFORD-GREENE-HAMILTON-HANCOCK-HUMBOLDT- KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER-WINNEBAGO-WRIGHT- 1035 PM CDT TUE SEP 4 2012 ...GUSTY WINDS ADVANCE AHEAD OF STRONG THUNDERSTORMS... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 30 MILES NORTH OF ALGONA TO 19 MILES NORTHWEST OF FORT DODGE TO 21 MILES WEST OF DENISON...MOVING EAST AT 50 MPH. WINDS UP TO 50 MPH ARE LIKELY WELL AHEAD OF THE THUNDERSTORMS AND WILL COME WITHOUT RAINFALL. LOCATIONS IMPACTED INCLUDE... ALGONA AIRPORT... WALL LAKE... RUTLAND... PIONEER... MANSON... LEDYARD... DELOIT... BURT... BODE... ALGONA... YETTER... LIVERMORE... LAKOTA... HUMBOLDT... CLARE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 10:01 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Palo Alto | 44 min |
| Sep 4, 10:22 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 23 min |
| Sep 4, 10:44 PM CDT | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto | 46 min |
| Sep 4, 11:09 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Kossuth, Winnebago | 51 min |
| Sep 4, 11:37 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Winnebago, Worth | 38 min |
| Sep 5, 12:14 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 16 min |
| Sep 5, 12:14 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 46 min |
| Sep 5, 1:09 AM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 29 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.